Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Harish-Chandra bimodules for quantized Slodowy slices
HTML articles powered by AMS MathViewer

by Victor Ginzburg
Represent. Theory 13 (2009), 236-271
Published electronically: June 30, 2009


The Slodowy slice is an especially nice slice to a given nilpotent conjugacy class in a semisimple Lie algebra. Premet introduced noncommutative quantizations of the Poisson algebra of polynomial functions on the Slodowy slice.

In this paper, we define and study Harish-Chandra bimodules over Premet’s algebras. We apply the technique of Harish-Chandra bimodules to prove a conjecture of Premet concerning primitive ideals, to define projective functors, and to construct “noncommutative resolutions” of Slodowy slices via translation functors.

Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 81R10
  • Retrieve articles in all journals with MSC (2000): 81R10
Bibliographic Information
  • Victor Ginzburg
  • Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois 60637
  • Email:
  • Received by editor(s): November 10, 2008
  • Received by editor(s) in revised form: March 31, 2009
  • Published electronically: June 30, 2009

  • Dedicated: Dedicated to the memory of Peter Slodowy
  • © Copyright 2009 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Represent. Theory 13 (2009), 236-271
  • MSC (2000): Primary 81R10
  • DOI:
  • MathSciNet review: 2515934